Metrics

From
A Note on Hermite poly-Bernoulli Numbers and Polynomials of the Second Kind by Waseem A. Khan, N. U. Khan and Sarvat Zia Turkish Journal of Analysis and Number Theory. 2015, 3(5), 120-125 doi:10.12691/tjant-3-5-2
Views
15479
Html 14789
Abstract 690
06 December 2015 (publication date) through 01 November 2026 *
17.91 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 8835
PDF2772
Epub2121
XML2579
PPT0
Figures703
Tables660
Export: 5954
RIS1871
BibTex2107
Endnote1976
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
3
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com